# SDR 97ZZZX444

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: RG9080J4A
- Condition: Gasket Failed
- Location: Engine
- Part time: 424 hours
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GASKET PUSHED OUT OF VALVE BODY AND DUMPED ALL THE FUEL OVERBOARD.
